# SDR SWAA2021020240638

- Difficulty date: January 7, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 50,782 hours, 34,032 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB RT FLOOR TO SIDEWALL SUPPORT. BS727+4 TO BS767; RBL21; WL157 / REMOVED ADN REPLACED ACB R/H FLOOR TO SIDEWALL SUPPORT AT BS 727+4 TO BS767; RBL21 IAW SRM 51-40-02-0G-1 DWG 146A7500
